Alert archive / Illinois / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 126, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Sep 21, 2012, 2:30 PM CDT for Logan County, Mason County, Tazewell County, Illinois. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 21, 2012, 2:30 PM CDT (19:30 UTC)
- Expired
- Sep 21, 2012, 3:30 PM CDT
- In force
- 60 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Logan County, IL, Mason County, IL, Tazewell County, IL
The radar
The Lincoln radar (KILX), 22 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 21, 2:45 PM CDT | HAIL 1 | E San Jose, IL | LOGAN COUNTY EMA RELAYED REPORT FROM THE SAN JOSE FIRE CHIEF...HAIL COVERING THE GROUND LIKE SNOW...FROM 0.5 TO 1 INCH DIAMETER. |
| Sep 21, 3:01 PM CDT | HAIL 1 | Emden, IL | LOGAN COUNTY EMA REPORTED QUARTER SIZE HAIL ON INTERSTATE 155 NEAR EMDEN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2528 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
972
WUUS53 KILX 211930
SVRILX
ILC107-125-179-212030-
/O.NEW.KILX.SV.W.0126.120921T1930Z-120921T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
230 PM CDT FRI SEP 21 2012
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LOGAN COUNTY IN CENTRAL ILLINOIS...
NORTHEASTERN MASON COUNTY IN CENTRAL ILLINOIS...
SOUTHERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
* UNTIL 330 PM CDT.
* AT 227 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
NORTH OF EASTON...OR 10 MILES NORTHWEST OF MASON CITY...AND MOVING
EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
GREEN VALLEY...SAN JOSE...DELAVAN...EMDEN...HARTSBURG...HOPEDALE...
MINIER...ARMINGTON AND LAWNDALE.
THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 134 AND 136.
THIS INCLUDES INTERSTATE 155 BETWEEN MILE MARKERS 2 AND 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4034 8927 4034 8926 4019 8926 4022 8990
4037 8991 4048 8927
TIME...MOT...LOC 1930Z 272DEG 37KT 4030 8980
WIND...HAIL 60MPH 1.00IN
$$
BARNES3 follow-up statements
011
WWUS53 KILX 211948
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
248 PM CDT FRI SEP 21 2012
ILC107-125-179-212030-
/O.CON.KILX.SV.W.0126.000000T0000Z-120921T2030Z/
LOGAN IL-MASON IL-TAZEWELL IL-
248 PM CDT FRI SEP 21 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
TAZEWELL...NORTHEASTERN MASON AND NORTHWESTERN LOGAN COUNTIES UNTIL
330 PM CDT...
AT 244 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SAN
JOSE...OR 8 MILES NORTHEAST OF MASON CITY...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
EMDEN...HARTSBURG...HOPEDALE...MINIER...ARMINGTON AND LAWNDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4034 8927 4034 8926 4019 8926 4022 8971
4040 8972 4048 8927
TIME...MOT...LOC 1948Z 272DEG 37KT 4029 8956
WIND...HAIL 60MPH 1.00IN
$$
BARNES335
WWUS53 KILX 212012
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
312 PM CDT FRI SEP 21 2012
ILC125-212021-
/O.CAN.KILX.SV.W.0126.000000T0000Z-120921T2030Z/
MASON IL-
312 PM CDT FRI SEP 21 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEAST MASON COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4034 8927 4034 8926 4019 8926 4021 8947
4044 8947 4048 8927
TIME...MOT...LOC 2011Z 272DEG 37KT 4028 8932
$$
ILC107-179-212030-
/O.CON.KILX.SV.W.0126.000000T0000Z-120921T2030Z/
LOGAN IL-TAZEWELL IL-
312 PM CDT FRI SEP 21 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
TAZEWELL AND NORTH CENTRAL LOGAN COUNTIES UNTIL 330 PM CDT...
AT 307 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HARTSBURG...OR 9 MILES NORTH OF LINCOLN...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
LAWNDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4034 8927 4034 8926 4019 8926 4021 8947
4044 8947 4048 8927
TIME...MOT...LOC 2011Z 272DEG 37KT 4028 8932
WIND...HAIL 60MPH 1.00IN
$$011
WWUS53 KILX 212025
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
325 PM CDT FRI SEP 21 2012
ILC107-179-212035-
/O.EXP.KILX.SV.W.0126.000000T0000Z-120921T2030Z/
LOGAN IL-TAZEWELL IL-
325 PM CDT FRI SEP 21 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TAZEWELL AND
NORTHWESTERN LOGAN COUNTIES WILL EXPIRE AT 330 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM AS IT PUSHES EAST OF I-55 INTO
SOUTHERN MCLEAN AND NORTHERN DEWITT COUNTIES.
LAT...LON 4034 8927 4034 8926 4019 8926 4021 8947
4044 8947 4048 8927
TIME...MOT...LOC 2025Z 272DEG 37KT 4027 8913
$$
BARNESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 12:39 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Sep 21, 12:39 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1239 PM CDT FRI SEP 21 2012 .DISCUSSION... ISSUED 1045 AM CDT FRI SEP 21 2012 SURFACE DATA THIS MORNING SHOWS OLD FRONTAL ZONE IN THE OH RIVER VALLEY. LOW CENTER THAT WILL AFFECT OVER AREA WAS OVER IN SOUTHERN IA. DIFFERENTIAL HEATING...INDUCED WARM FRONT...BECOMING ESTABLISHED EXTENDING FROM LOW SOUTHEAST INTO SOUTH CENTRAL IL. LIGHT PCPN OVER NORTHERN IL AND CENTRAL PARTS OF STATE DEVELOPED IN RESPONSE TO LIFT FROM WEAK UPPER WAVE MOVING SOUTHEAST THROUGH EASTERN IA. THE MORE SIGNIFICANT SYSTEM IS A UPPER LEVEL JET DIVING SOUTHWARD THROUGH THE DAKOTAS THROUGH WESTERN IA...OF 100+ KTS. THIS WILL PROVIDE UPPER SUPPORT TO DEEPEN AND MOVE THE IA SURFACE LOW TO THE EAST SOUTHEAST TODAY...WITH OVERRUNNING SHOWERS AND POSSIBLE THUNDERSTORMS DEVELOPING THIS AFTERNOON...WITH THE BEST CHANCES IN THE EAST HALF OF CWA. SURFACE AND 925MB DATA SHOWS SOME RETURN MOIST SOUTHERLY WIND FLOW ALREADY THIS MORNING NORTH OF THE OLD OH RIVER FRONT...OVER MO. WILL HAVE TO WATCH THE NEW DEVELOPMENT AREA OF PCPN TO BE OVER EASTERN MO AND INTO WEST IL EARLY THIS AFTERNOON AND SPREADING EAST OVER REST OF EAST IL INTO EAST...AHEAD OF THE SURFACE LOW. && .AVIATION... ISSUED 1238 PM CDT FRI SEP 21 2012 FEW SCATTERED STORMS BEGINNING TO DEVELOP...AND SHOULD INCREASE DURING THE AFTERNOON. WINDS WILL SHIFT AS THE LOW IS PROGGED TO CROSS THE AREA THROUGH THE EVENING. KEPT VCTS IN THE TAFS AT THIS TIME...AND WILL HAVE TO WATCH FOR LOWER CEILING DEVELOPMENT LATER WITH THE STORM FORMATION. GOETSCH && .PREV DISCUSSION... ISSUED 300 AM CDT FRI SEP 21 2012 EARLY MORNING SURFACE MAP SHOWED A SMALL AREA OF HIGH PRESSURE DRIFTING INTO FAR SOUTHERN ILLINOIS. DESPITE THIS...PLENTY OF MID AND HIGH CLOUDS WERE SPREADING OVER THE FORECAST AREA...ASSOCIATED WITH A WEAK SHORTWAVE RACING INTO THE MID MISSISSIPPI VALLEY. THE WAVE WAS ON THE PERIPHERY OF THE DEEP AND BROAD UPPER TROUGH WHICH HAS BEEN ANCHORED OVER OUR REGION FOR THE LAST FEW DAYS. THE PRIMARY FORECAST CONCERNS FOR THIS PACKAGE INVOLVE RAIN CHANCES TODAY...AND THE CHILLY WEATHER FOR THE WEEKEND...INCLUDING POTENTIAL FOR ANY FROST. SHORT TERM...TODAY THROUGH MONDAY... SURFACE LOW CURRENTLY IN EASTERN SOUTH DAKOTA WILL DROP SOUTHEAST TO NEAR ST LOUIS BY SUNSET. DECENT LIFT WILL BE OVERSPREADING THE CWA LATER THIS MORNING AHEAD OF THIS SYSTEM. HOWEVER...FORECAST SOUNDINGS ARE RATHER PARCHED BELOW 700 MB THIS MORNING...SO IT WILL LIKELY TAKE UNTIL AFTERNOON TO GET ANY DECENT RAIN GOING IN OUR AREA. HAVE KEPT THE EASTERN CWA WITH ONLY SLIGHT CHANCE POPS THIS MORNING. HOWEVER...ASSOCIATED WARM FRONT SHOULD SURGE INTO THE SOUTHERN CWA THIS AFTERNOON WITH DEW POINTS RISING INTO THE LOWER TO MID 50S. MOST OF THE EVENING MODELS BRING THE CONVECTIVE CLUSTER CURRENTLY IN SOUTHERN MISSOURI NORTHEAST INTO SOUTHERN PARTS OF THE CWA BY EARLY AFTERNOON...WITH THE WARM FRONT. BEST CHANCES OF THUNDERSTORMS WILL LIKELY BE SOUTH OF I-72 NEAR THE FRONT. STILL LOOKS LIKE INITIAL BATCH OF RAIN WILL BE OUT OF THE FORECAST AREA BY MIDNIGHT. HOWEVER...A STRONGER WAVE WILL BE RACING SOUTHEASTWARD OVERNIGHT...REACHING CHICAGO AROUND SUNRISE. THIS WILL BRING ANOTHER ROUND OF SHOWERS LATE TONIGHT AND SATURDAY MORNING...ALTHOUGH THESE WILL LARGELY BE IN NORTHERN ILLINOIS... AND HAVE LIMITED ANY MENTION IN OUR AREA TO ABOUT THE I-74 CORRIDOR NORTHWARD. TEMPERATURES TODAY WILL HINGE ON TIMING OF THE RAIN AND HOW FAR NORTH THE FRONT MAKES IT...BUT HAVE KEPT THE NORTHERN CWA CONFINED TO THE 60S...WITH 70S SOUTH. THE STRONG WAVE TONIGHT WILL BE ACCOMPANIED BY 850 MB TEMPERATURES QUICKLY FALLING TO NEAR ZERO CELSIUS EARLY SATURDAY...RESULTING IN A RATHER COOL DAY WITH HIGHS STRUGGLING INTO THE LOWER 60S IN SOME AREAS ACROSS THE NORTH...AND NORTHWEST WINDS GUSTING UP TO 30 MPH. SIMILAR HIGHS EXPECTED SUNDAY...ALTHOUGH WITH NOT AS MUCH WIND. HIGH PRESSURE WILL PUSH SOUTHEAST INTO THE OHIO VALLEY THROUGH THE WEEKEND. WITH THE UPPER TROUGH REMAINING IN PLACE TO POUR COLD AIR ALOFT INTO THE AREA...WILL SEE DRY AIR AND TEMPERATURES FALLING INTO THE 30S IN MOST OF THE CWA SATURDAY NIGHT AND SUNDAY NIGHT. WILL LIKELY SEE SOME FROST DURING THE EARLY MORNINGS...ESPECIALLY CLOSER TO THE CENTER OF THE HIGH WHERE WINDS WILL BECOME NEARLY CALM. LONG TERM...TUESDAY THROUGH THURSDAY... LONGER RANGE MODELS CONTINUE TO ADVERTISE THAT THE BROAD UPPER TROUGHING WILL RETREAT SOMEWHAT EARLY THIS WEEK...WITH MORE OF A ZONAL FLOW TRYING TO SET UP OVER ILLINOIS. HOWEVER...ANOTHER ASSOCIATED TROUGH WILL LIKELY PUSH BACK INTO THE MIDWEST BY MID WEEK. THE SURFACE BOUNDARY WILL ONLY PUSH SLOWLY SOUTHWARD. THEREFORE...HAVE INTRODUCED RAIN CHANCES AS EARLY AS TUESDAY... CONTINUING INTO WEDNESDAY NIGHT ALTHOUGH SHIFTING SOUTHWARD WITH TIME. WITH THE CORE OF THE UPPER TROUGH PULLING AWAY... TEMPERATURES WILL RETURN CLOSER TO NORMAL. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 21, 11:54 AM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LINCOLN IL 1154 AM CDT FRI SEP 21 2012 ILZ027>030-036-040-221700- FULTON-KNOX-MARSHALL-PEORIA-SCHUYLER-STARK- 1154 AM CDT FRI SEP 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A LOW PRESSURE SYSTEM WILL PASS FROM WESTERN ILLINOIS TO SOUTHEASTERN ILLINOIS THIS AFTERNOON INTO TONIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. ANY THUNDERSTORMS THAT DEVELOP ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN FROM TUESDAY INTO WEDNESDAY AS THE NEXT SYSTEM MOVES ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. ILZ031-037-038-041>057-061>063-066>068-071>073-221700- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON- MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCOTT- SHELBY-TAZEWELL-VERMILION-WOODFORD- 1154 AM CDT FRI SEP 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A LOW PRESSURE SYSTEM WILL PASS FROM WESTERN ILLINOIS TO SOUTHEASTERN ILLINOIS THIS AFTERNOON INTO TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE STORMS...WITH THE MAIN THREAT BEING FOR LARGE HAIL WITH SOME STORMS POSSIBLY PRODUCING DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN FROM TUESDAY INTO WEDNESDAY AS THE NEXT SYSTEM MOVES ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. GOETSCH
In the hours before
Special weather statement, Sep 21, 2:23 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 223 PM CDT FRI SEP 21 2012 ILZ027-212015- KNOX- 223 PM CDT FRI SEP 21 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KNOX COUNTY UNTIL 315 PM CDT... AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KNOXVILLE...MOVING EAST AT 40 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GILSON... MAQUON... VICTORIA... WILLIAMSFIELD... OTHER LOCATIONS AFFECTED INCLUDE...DELONG...EAST GALESBURG AND DAHINDA. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4106 8999 4074 8999 4083 9044 4098 9044 TIME...MOT...LOC 1923Z 265DEG 35KT 4090 9031 BARNES
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 2:23 PM CDT | Special Weather Statement | ILX | Knox | 52 min |
| Sep 21, 3:05 PM CDT | Special Weather Statement | ILX | Piatt | 40 min |
| Sep 21, 3:14 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Macon, Piatt | 46 min |
| Sep 21, 3:18 PM CDT | Special Weather Statement | ILX | DeWitt | 42 min |
| Sep 21, 3:59 PM CDT | Special Weather Statement | ILX | Champaign | 46 min |
| Sep 21, 6:37 PM CDT | Special Weather Statement | ILX | Clark | 53 min |
| Sep 21, 6:42 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland | 48 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.